advertisement
Question
Posted by: zeetah | 2011/03/01

could it be side effects of yaz?

i have been off yazz for about 2 weeks. all of a sudden my face is breaking out and it looks ugly, full of acne. could it be because i stopped yaz?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It's possible.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/03/02

It's possible.

Best wishes

Reply to gynaedoc
Posted by: Lolo | 2011/03/01

Go to your nearest dematologist, contraceptions cause hormonal changes which brings out achne. dematologist will prescribe some antibiotics for you and in few months you will be fine.

Reply to Lolo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement